# SDR DALA2019022511184

- Difficulty date: February 20, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- Aircraft time: 80,270 hours, 21,662 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Row 44 Abc
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 6806 ROW 44 ABC OXY MASKSDEPLOYED ON TAKEOFF.COMPARTMENT LATCH INOP. CORRECTIVE ACTION: RESTOWED MASKS IAW B757 AMM 35-21. (0953029)
